Actifed-P Cold Tablets 400

(1 review) Write a Review
Rs600.00
Condition:
New
Availability:
In Stock
Guarantee:
100% Genuine Product
Price:
Lowest Online Price In Pakistan
Buyer:
Purchase Protection Guarantee
Return:
Free Return Under Conditions
  • Actifed-P Cold Tablets 400

Product Name: Actifed-P Cold Tab 400's

Product Form: Tablets

Pack Size: 400's

Manufacturer: Glaxosmithkline Pakistan Limited

Generic Category: Anti-histamine, Nasal decongestant

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg

Indications: Pain,Influenza,Fever,Common cold,Nasopharyngitis.Sinusitis

Storage Instruction: Keep in cool and dry place.

Package: Box

  • 4
    Actifed Cold & Allergy relieves runny nose - WORKs GREAT!

    Posted by Samra on 19th Apr 2016

    IT WORKS GREAT!! Completely stopped my runny nose and I am not drowsy.